# SDR HDNA201612220001

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N145UC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9545
- Aircraft time: 1,546 hours, 4,647 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK IN THE TAIL CONE BS 6616. STOPPED DRILLED THE CRACK, INSPECTED FOR ADDITIONAL CRACKING, FABRICATED, INSTALLED DOUBLER, & REPAIRED.
